# SDR SWAA042324

- Difficulty date: August 13, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N508SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24185
- Aircraft time: 44,942 hours, 44,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 6546481
- Part serial: 5285
- Condition: Worn
- Location: Lt & Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS LOWERED TO 5, THE AIRCRAFT SHUTTERED.  NO ROLL, FELT IN CONTROLS.  REMOVED AND REPLACED LT WING OUTBOARD AFT FLAP NR 1 AND NR 2 TOGGLES, SEQ CARRIAGE, SPINDLE.  RT WING OUTBOARD AFT FLAP NR 7 AND NR 8 TOGGLES, SEQ CARRIAGE, SPINDLE PER MM.
